×

Teorema del massimo modulo e teorema di esistenza e di unicità per il problema di Dirichlet relativo alle equazioni ellittiche in due variabili. (Italian) Zbl 0093.29403


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agmon, S., Multiple layer potentials and the Dirichlet problem for higher order elliptic equations in the plane I, Comm. on pure and applied math., 10, 179-240 (1957) · Zbl 0081.09801
[2] Browder, F. E., The Dirichlet problem for linear elliptic equations of arbitrary even order with variables coefficients, « Proc. Nat. Acad. », USA, 38, 230-235 (1952) · Zbl 0046.32302
[3] Browder, F. E., Assumption of boundary values and the Green’s function in the Dirichlet problem for the general elliptic equation, Proc. Nat. Acad. USA, 39, 433-439 (1953)
[4] Browder, F. E., Strongly elliptic systems of differential equations, Contributions to the theory of partial differential equations, Annals of Math. Studies, 33, 15-51 (1954) · Zbl 0057.32901
[5] Browder, F. E., On the regularity properties of solution of ellip’ic differential equations, Comm. on pure and applied math., 9, 351-361 (1956) · Zbl 0070.09601
[6] Douglis, A.; Nirenberg, L., Interior estimates for elliptic systems of partial differential equations, Comm. on pure and applied math., 8, 503-538 (1955) · Zbl 0066.08002
[7] Fichera, G., Sulla teoria generale dei problemi al contorno per le equazioni differenziali lineari, Rend. Acc. Naz. Lincei, 21, 46-55 (1956) · Zbl 0075.09501
[8] Friedrichs, K. O., On the differentiability of the solutions of linear elliptic differential equations, Comm. on pure and applied math., 6, 299-326 (1953) · Zbl 0051.32703
[9] Gårding, L., Dirichlet’s problem for linear elliptic partial differential equations, Math Scandinavica, 1, 237-255 (1953)
[10] Gevrey, M., Les quasi functions de Green et les systèmes d’équations aux dérivées partielles da igp elliptique, Ann. Ec. Norm. Sup., 52, 39-108 (1935) · JFM 61.0520.01
[11] Giraud, G., Problèmes de valeurs à la frontière relatifs à certaines données discontinues, Bull. Soc. Math. de France, 61, 1-54 (1933) · JFM 59.0479.02
[12] Giraud, G., Nouvelle généralisation des problèmes relatifs aux opérateurs du type elliptique, Ann. Soc. Polon. de Math., 14, 74-115 (1935) · JFM 62.1297.02
[13] John F.General properties of solutions of linear elliptic partial differential equations, Proc. of the Symposium on spectral theory and differential equations, Stillwater, Oklahoma, (1955), 113-178.
[14] Levi, E. E., I problemi dei valori al contorno per le equazioni lineari totalmente ellittiche alle derivate parziali, Mem. Soc. It. dei XL., 16, 1-112 (1909)
[15] Lions, J. L., Problèmes aux limites en théorie des distributions, Acta Math., 94, 13-153 (1955) · Zbl 0068.30902
[16] Miranda, C., Sui sistemi di tipo ellittico di equazioni lineari a derivate parziali del primo ordine, in n variabili indipemdenti, Mem. Acc. Naz Lincei, 3, 85-121 (1952) · Zbl 0049.35001
[17] Equazioni delle derivate parziali di iipo ellittico, « Ergeb. der Math. N. F., Heft 2, (1955).
[18] Miranda, C., Sul problema misto per le equazioni lineari ellitiche, Ann. di di Mat. pura e appl., 39, 279-303 (1955) · Zbl 0066.34301
[19] Morrey, C. B. Jr.; Nirenberg, L., On the analiticity of the solutions of partial differential equations, Comm. on pure and applied math., 10, 271-290 (1957) · Zbl 0082.09402
[20] Nirenberg, L., Remarks on strongly elliptic partial differential equations, Comm. on pure and applied math., 8, 647-675 (1955) · Zbl 0067.07602
[21] Pini, B., Sulle equazioni a derivate parziali di ordine 2n di tipo ellittico e sui sistemi ellittici di equazioni lineari del secondo ordine sopra una superficie chiusa, Rend. di Mat. e delle sue appl., 11, 1-20 (1952) · Zbl 0047.09602
[22] Pini, B., Precisazioni a un ragionamento contenuto in una mia nota sulle equazioni a derivate parziali di tipo ellittico, Ricerche di Mat., 3, 3-12 (1954) · Zbl 0057.08702
[23] Prodi, G., Sul primo problema al contorno per equazioni a derivate parziali ellittiche o paraboliche con secondo membro illimitato sulla frontiera, Rend. Ist. Lombardo, 90, 189-208 (1956) · Zbl 0072.30902
[24] Visik, M. I., Il metodo delle decomposizioni ortogonali e dirette nella teoria delle equazioni differenziali ellittiche, Mat. Sbornik, 25, 189-234 (1949)
[25] Visik, M. I., Sui sistemi fortemente ellittici di equazioni differenziali, Mat. Sbornik, 29, 615-675 (1951)
[26] Visik, M. I., Sui problemi al contorno generali per le equazioni differenziali ellittiche, Moskovsk Mat. Obsc., 1, 187-246 (1952)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.